Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

ICSI pregnancy. Taking Wysolone 5mg. Getting pimples on face and body. Is it safe to stop Wysolone?

Hi Doctor, I am 18 weeks and 6 days pregnant. Its ICSI pregnancy and in 2nd attempt i conceived it. I am taking Wysolone 5mg since the embryo transfer . Now the doctor is telling me to gradually stop it. I am getting pimples on my body and face due to Wysolone. Is it safe to stop Wysolone now ? and why is this medicine given? Please suggest. Rashmi
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
In an ICSI pregnancy, wysolone- a low dose steroid is given to avoid any rejection of the fetus by the uterus. Now that you are18 weeks pregnant, you can safely taper off the doses as advised by your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor